Get your Health question answered in 3 easy steps

137 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

skin and health problems?

i have so many skin and health problems i been taking this medication roaccutane for the acne for almost 5 months and they are not gone yet i have dark spots in my nose black spots all over my face wish all this nightmare could end everytime i pick my face back or chest i get black skin in that part apart from it i have so much stretch marks since i was 12 and still hav everytime more and cellulite and im just 18 and my body never seems like a good skin or good health is something wrong with me everytime i excersise i have no energy at all im always like weak and sometimes i can be laying trying to rest and my heart start going really fast out of no where! ..my blood tests always say im anemic since i was lil till now!..since 3 months ago everytime i try to eat something my body feels like its gonna puke and i start coughing and it happens and wish to know why so much things happening to me. im diagnosed even with mental problems too im psychotic bipolar and extremely drepressed with deperation or anxiety im white 18 y/o girl . my dad is white and my mom has black family but she is light medium white. im 1.75cm maybe 5 9 and im 178lb i think im overweight but dont look fat because im tall
Sun, 8 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication ,  
Lab Tests
Medical Topics
Dermatologist 's  Response
Hi!,
Welcome To HealthcareMagic forum,

It seems that you have a hormonal imbalance .You have not mentioned your weight ,but in such cases where there is hormonal imbalance we get to see certain features in body like: facial hair ,weight gain, acne ,scalp hair loss and irregular periods .Kindly let me know if you have any of these feature.You should get a blood investigation done for your hormones and a ultra sound of abdomen which would surface any hormonal imbalance .
As far as roaccutane is concerned ,its a wonderful medicine for acne but one should take certain precautions before taking it .You should have responded to it by now...but probably for your hormonal imbalance you have not responded to it.I also think that you should stop roaccutane since you are suffering from depression .There is a chance that roaccutane might aggravate your depression.
In hormonal cases ,one responds to hormonal treatment only like to diane 35,aldactone ,cyprteron acetate etc..
So consult a good dermatologist who can first investigate your case properly and then treat you .
Along with this you should check what all creams you are using .Avoid using any moisturizing soap or face creams .Don't squeeze your pimples ,else they would leave marks.For marks ,along with oral medicines ,you can go for chemical peeling also .Always use a good spf sunscreen daily & a anti acne face wash.
I hope this would help you to analyse your self better.

regards,
Dr.chawda


I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
The problems you have with your skin is due to the hormonal changes your body is going through. If taking medicine for such a long time has not helped you till now then it is best to go for a laser surgery to lighten the pigmentation spots.Rest of your problems are more due to the mental illness you are having.
Dr. Rakhi Tayal
drrakhitayal@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I got married in the month of Nov 2009. I wish to inform you that i do not have any sexual relationship with my wife till date as when ever we try to go for intercourse, she complaints about acute pain in the stomach and also complaints about burning sensation in her Sexual Organs. She is till virign. Latter on i came to know that she had an virginal infection and due to this, she feels the problem of stomach pain etc. But the real problem is as follows:- i am a healthy person and do not have any kind of sexual problems i the past before marriage. now as we days have passed on, the extra skin, which covers the head of the pennies become thick due to which the pennies head is not able too come out of the skin. when ever i try to pull back the skin over the pennies, it pains alot. Some times it peeps. Kindly suggest as to whats wrong with me? Will be my pennies be normal as it used to be before. Also kindly suggest some remedy for my wifes problem. One more think i would like to ask you is do the size of the virign differs from women to women.

doctor1 MD

i am under serious stress from a number of serious pressure on my life, i can see it is seriously affecting my health in many ways. I have a son who is 2 years old now and i think i possibly never got over post natal depression but my problems are now getting harder with financial issues and just being evicted from my house. Also a family member has recently been very ill and it s been a very emotional time for me and my partner with a lot of family issues. I dont get very much sleep because i have now got a bad case of insomnia, i rarely get to sleep before 6am and then am back up again for my son so am constantly tired through the day and need naps but at night time i get to a point where i just cant get to sleep because my mind is overactive. I dont really notice that i often go through a whole day without eating any food and any food which gets put in front of me is hard to eat. my skin reacts badly with stress and it makes me self concious so my lack of confidence often stops me from going out as much. I get bad mood swings because of all of this and it is affecting my relationship with my partner. i dont know how much more strain i can put up with and i just want to be happy again for my son !!! any advice would be great. i dont know who would be the proffesional to talk to in person......?

doctor1 MD

My daughter is a crystal meth addict and her skin gets itchy. She says little flakes of crystal meth are coming out of her skin. I would like to know if these flakes can cause health problems for the rest of the family if we come in contact with them.

Recent questions on Skin care

doctor1 MD

hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u

doctor1 MD

HI, I am Salman, 22 years old male. I am noticing that the density of my hair on top is decreasing. I am a little worried about this early age hair loss problem. I used to have a lots of dandruff in my hair, about 4-5 years ago. So i have been using Selsun blue shampoo which significantly removed my dandruff but now my hair are starting to thin and fall. Please help.

doctor1 MD

Hi, my name is Shauna i am 24 years of age i am 6 1/2 stone
i have kidney problems and bladder problems.
I have recently experienced problems of hair loss. It stared with my hair gradually falling out when i washed it. Now my scalp itches everyday and my hair is falling out more. I have notices red spots on my scalp and behind my ears. I have tried loads of different shampoos like head and shoulders and tea tree and polytar but nothing is helping. my GP even put me on demotive scalp lotion but that didnt work either i dont know what to do.

doctor1 MD

Hi doctor,
I have oily skin and dry skin at the same time. My skin is usually oily but once i wash it, it becomes dry. Then i use a light moisturizer. Once i do that my skin starts looking oily. After sometime my skin becomes dry and flaky again. It is like dandruff on my skin in some parts. I also have cystic acne and there are marks on my skin. I have stopped using soap or facewash on my skin and wash it with only water. Still the problem persists. Please tell me what to do.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...